Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Calculation of the Modified Bessel Functions of the Second Kind with Complex Argument

Fr. Mechel
Mathematics of Computation
Vol. 20, No. 95 (Jul., 1966), pp. 407-412
DOI: 10.2307/2003595
Stable URL: http://www.jstor.org/stable/2003595
Page Count: 6
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Calculation of the Modified Bessel Functions of the Second Kind with Complex Argument
Preview not available

Page Thumbnails

  • Thumbnail: Page 
407
    407
  • Thumbnail: Page 
408
    408
  • Thumbnail: Page 
409
    409
  • Thumbnail: Page 
410
    410
  • Thumbnail: Page 
411
    411
  • Thumbnail: Page 
412
    412